U.S. doctors online nowAsk doctors free
WV
A 41-year-old female asked:

My boyfriend stupidly did meth last week. he says he hasn't since. he is experiencing hallucinations, delusions, and paranoia to the point he sits and waits for something to happen. is this the meth or something else? what can i do to help?

2 doctor answers3 doctors weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
See doctor: The issue may be more than one meth use. It would be prudent to see a doctor for an initial assessment and to ascertain if he needs to be seen by a psychiatrist. Wish you both good health!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bennett Machanic
Neurology 53 years experience
Meth is Poison: Bad drug with horrendous consequences. Likely there needs to be major intervention ASAP to stabilize him and reach a level of stability. Anticipate a favorable outcome, but he cannot return to drugs, as it can be a complete destruction of his future. See Psychiatrist ASAP, and get started.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.